# SDR REXA2016050900711

- Difficulty date: May 9, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N8907A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7907
- Aircraft time: 25,282 hours, 22,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC COVER OVER FLOOR EMER LIGHTING STRIP LOOSE NEXT TO FIRST TWO ROWS ON FIRST OFFICERS SIDE OF PLANE.  SECURED EMER LIGHTING STRIP AS REQUIRED.
